# SDR ASAA2021010933847

- Difficulty date: January 9, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 20,428 hours, 6,548 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 158300101
- Part serial: 32320
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 20,457 hours, 6,557 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/P #A DISENGAGES AFTER 5 SECONDS TRIED 3 TIMES. A/P B WORKS OK. GROUNDED - YES. A/P "A" HAS CHAN-A AIL SYNC INV <4 SEC FAULT MSG 22-11189. NO FAULTS ON A/P "B". REPLACED THE "A" AILERON AUTOPILOT ACTUATOR PER B737-900 AMM 22-11-25/401. OP-CHECKS GOOD. DURING THE TESTING, FOUND THE AILERON POSITION SENSOR OUT OF RIG. ADJUSTED PER AMM 22-11-29-820-801.
